Konvexitätstreue und Linearität von Abbildungen.

Peter Schöpf

Mathematische Zeitschrift (1981)

  • Volume: 177, page 533-540
  • ISSN: 0025-5874; 1432-1823

How to cite


Schöpf, Peter. "Konvexitätstreue und Linearität von Abbildungen.." Mathematische Zeitschrift 177 (1981): 533-540. <http://eudml.org/doc/173081>.

author = {Schöpf, Peter},
journal = {Mathematische Zeitschrift},
keywords = {convexity preserving functions},
language = {ger},
pages = {533-540},
title = {Konvexitätstreue und Linearität von Abbildungen.},
url = {http://eudml.org/doc/173081},
volume = {177},
year = {1981},

AU - Schöpf, Peter
TI - Konvexitätstreue und Linearität von Abbildungen.
JO - Mathematische Zeitschrift
PY - 1981
VL - 177
SP - 533
EP - 540
LA - ger
KW - convexity preserving functions
UR - http://eudml.org/doc/173081
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.